

Program **MoCA 2022** June 16 – 17

Thursday, June 16 Basic Research: Molecular Mechanisms of Cardiovascular Aging

Time	e 16 Basic Research: Molecular Mechanisms of Cardiovascular Aging
-	Malague C. Jakos destina Calina Confried C. Chafaria Cons
09.00 – 09.10	Welcome & Introduction Salim Seyfried & Stefanie Oess
09.15 – 10.00	Keynote lecture Vascular manipulations for promoting healthier aging Eli Keshet (Hebrew U)
COFFEE BREAK (15 min)	
	Session 1: Molecular mechanisms of cardiovascular aging
10.15 – 10.40	RNA-based mechanisms in cardiovascular ageing Reinier Boon (Amsterdam UMC)
10.40 – 11.05	Vascular Malformation and Aging Models in Zebrafish Salim Seyfried (UP)
11.05 – 11.20	Studying cardiovascular defects and metabolic changes in progeria models in zebrafish Maximilian Breuer (UP)
11.20 – 11.45	The GID-ubiquitin ligase complex regulates metabolism via AMPK and extends lifespan in C.elegans Thorsten Pfirrmann (HMU)
11.45 – 12.00	Immune modulating properties of cardiac-derived extracellular vesicles (EVs) Christien Beez (Charité)
LUNCH BREAK (90 min)	
	Session 2: Age-related alterations in signal transduction
13.30 – 13.55	Cardiovascular Redox-Regulation – Implications for Aging Ralf Brandes (Goethe U)
13.55 – 14.20	Age-related vascular cognitive impairement: role of endothelial senescence Anna Csizsar (U Oklahoma)
14.20 – 14.45	microRNA-29 as a common regulator of heart and brain aging Alessandro Cellerino (fli)
COFFEE BREAK (15 min)	
	Session 3: Metabolic changes during cardiovascular aging and disease
15.00 – 15.25	Diabetes and heart: Lessons from the NZO mouse Tilman Grune (DIfE)
15.25 – 15.50	Metabolic decisions in vascular development and disease Michael Potente (MDC/BIH)
15.50 – 16.15	The impact of proteostasis on cardiac function in aging Christiane Ott (DIFE)
16.15 – 16.30	Cardiac dysfunction and altered cardiac metabolism due to monoallelic Prdm16 deactivation in mice Jirko Kuehnisch (Charité)
REFRESHMENTS (15 min)	
16.45 – 17.30	Plenary Discussion Current challenges and future directions for understanding aging in cardiovascular systems (Chair: Salim Seyfried)
17.30 – 17.35	Closing Day 1 Stefanie Oess
17.35 – 19.00	Get Together
17.33 13.00	oct rogether



Friday, June 17 Translational Research: Implications for Prevention & Therapy of Cardiovascular Diseases

Time		
9.00 - 09.05	Opening Stefanie Oess	
9.05 – 09.50	Keynote lecture Vascular aging research: Quo vadis	
	Hellmut Augustin (U Mannheim & Heidelberg)	
COFFEE BREAK (25 min)		
	Session 4: Clinical and translation aspects of cardiovascular	
	disease mechanisms	
10.15 – 10.40	Bradykinin and Arteriogenesis - a therapeutic perspective Philipp Hillmeister (MHB)	
10.40 – 11.05	Aging in the Long QT-Syndrom Oliver Ritter (MHB)	
11.05 – 11.30	Gap junctions in excitable cells regulate organismal ageing by modulating mitochondrial respiration Karl Emanuel Busch (HMU)	
11.30 – 11.45	Finding the mechanism of SUMO-mediated TRPM4 ion channel regulation Gregor Sachse (MHB)	
11.45 – 12.00	Disturbance of the cardiac mitochondrial biogenesis in old women with myocarditis-related cardiomyopathy Marie Luisa Barcena (Charité)	
LUNCH BREAK (90 min)		
	Session 5: Genetic traits and biomarkers of cardiovascular diseases	
13.30 – 13.55	Leveraging genetic data to identify new treatment targets for CAD Jeanette Erdmann (U Lübeck)	
13.55 – 14.20	Development of vascular biomarkers as therapeutic targets for healthy ageing Christian Heiss (U Surrey)	
14.20 – 14.45	Targeting HDACs in Heart Failure with preserved Ejection Fraction Johannes Backs (U Heidelberg)	
COFFEE BREAK (15 min)		
15.00 – 15.45	Keynote lecture Why and When Your Next Heartbeat Will Occur Edward Lakatta (NIA)	
15.45 – 16.00	International Joint Research: Funding Opportunities Katrin Weise (BTU)	
16.00 – 16.25	Joint discussion on future cardiovascular aging initiatives (Chair: Salim Seyfried & Stefanie Oess)	
16.25 – 16.30	Closing Salim Seyfried	
17.00 – 20.00	BEYOND THE SYMPOSIUM: SOCIAL EVENT	